# SDR MWEA020131

- Difficulty date: February 18, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 46,021 hours, 16,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Part number: 59369865001
- Part serial: EFS22797
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC QUANTITY DECREASING DURING TAKE-OFF AND CRUISE.  --  REPLACED O'RINGS AT POPPET VALVE.
